# SDR YENA201811200958

- Difficulty date: November 20, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 73,052 hours, 27,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE CURRENT CHECK (11/2018), AIRCRAFT WAS FOUND WITH CRACK DAMAGE ON FASTENER HOLES AT THE FR35 PRESSURE BULKHEAD WEB, AT STR 30L. THE APPROPRIATE SRM SECTIONS WERE CONSULTED AND NO ALLOWABLE DAMAGE LIMITS OR REPAIR WAS LOCATED. CONTACTED FOR DISPOSITION AND SUBSEQUENTLY PROVIDED THE REF. /2/ TD AND REF. /3/ RDAS. THE REPAIR CONSISTS OF A CIRCULAR CUT-OUT OF THE CRACKED AREA IN THE PRESSURE BULKHEAD FR35 WEB AND INSTALLING A REPAIR ANGLE AS PER R533-70269. AFT SKIN AND FWD SKIN PORTION REPLACEMENT AS PER R533-70250. EXISTING FTIS DOUBLER REMOVED AND NEW DOUBLER INSTALLED. EC A18-942-01 ACCOMPLISHES THE REQUIREMENTS OF THE REF. /2/ TD AND REF. /3/ RDAS PER THE REF. /1/ EA. EC A18-942-02 TRACKS THE PERMANENT REPAIR DISPOSITION DUE WITHIN 6 MONTHS PENDING DTA; THIS REPAIR HAS BEEN APPROVED BY AIRBUS VIA THE REF. /2/ TD AND REF. /3/ RDAS AND IS CLASSIFIED AS A “MAJOR”, TEMPORARY REPAIR, AS PER THE GUIDELINES ESTABLISHED IN GMM.
